Toggle Main Menu Toggle Search

Open Access padlockePrints

Zel'dovich approximation and General Relativity

Lookup NU author(s): Dr Gerasimos Rigopoulos

Downloads


Licence

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License (CC BY-NC 4.0).


Publication metadata

Author(s): Rampf C, Rigopoulos G

Publication type: Article

Publication status: Published

Journal: Monthly Notices of the Royal Astronomical Society Letters

Year: 2013

Volume: 430

Issue: 1

Pages: L54-L58

Print publication date: 21/03/2013

Online publication date: 28/12/2012

Acceptance date: 06/12/2012

Date deposited: 25/02/2016

ISSN (print): 0035-8711

ISSN (electronic): 1365-2966

Publisher: Oxford University Press

URL: http://dx.doi.org/10.1093/mnrasl/sls049

DOI: 10.1093/mnrasl/sls049


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share